MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRONIC VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRONIC VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report about multiple error messages "venous clamp defective" related to the an essenz electronic venous clamp (evo), displayed on the relative essenz hlm console.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz electronic venous clamp.The incident occurred in the united states.A livanova field service technician dispatched on-site confirmed the device malfunction and the error message ¿vc defective.¿ to solve the issue, the venous clamp was replaced with a new unit.The functional verification tests were performed successfully and the unit was released to the customer in full working order.Cockpit event logs were provided for analysis and confirmed the error 2551 associated with the header ¿vc defective¿.This error code 2551 indicates that the motor of the venous clamp (vc) is defective.A device service history review was performed and identified that the affected clamp was manufactured in 2024, and no other similar events have been reported, nor has a concerning trend been detected.Based on the investigation findings, it is reasonable to trace the root cause of the issue to a faulty electro-mechanical component of the venous clamp motor.The wearing of electro-mechanical device can be originated by the specific use conditions at customer site that may have contributed to the event.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ELECTRONIC VENOUS CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24664975
Report Number9611109-2026-90108
Device Sequence Number9289634
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/23/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown